# SDR SCNA20160104002

- Difficulty date: January 4, 2016
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N819SY
- Make and model: Boeing 737-86N
- Aircraft serial: 34254
- Aircraft time: 30,902 hours, 15,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT OVERWING EMERGENCY LIGHTS INOPERATIVE, INTERIOR. REPLACED M1695 BATTERY PACK & CHARGER ASSY.
